Open Access
Translator Disclaimer
September 2010 Weakly polymatroidal ideals with applications to vertex cover ideals
Fatemeh Mohammadi, Somayeh Moradi
Osaka J. Math. 47(3): 627-636 (September 2010).

Abstract

In this paper we extend the concept of weakly polymatroidal ideals to monomial ideals which are not necessarily generated in one degree, and show that any ideal in this class has linear quotients. As an application we study some vertex cover ideals of weighted hypergraphs.

Citation

Download Citation

Fatemeh Mohammadi. Somayeh Moradi. "Weakly polymatroidal ideals with applications to vertex cover ideals." Osaka J. Math. 47 (3) 627 - 636, September 2010.

Information

Published: September 2010
First available in Project Euclid: 24 September 2010

zbMATH: 1203.13017
MathSciNet: MR2768496

Subjects:
Primary: 13D02 , 13P10
Secondary: 16E05

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.47 • No. 3 • September 2010
Back to Top